# SDR HEEA968488

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Slipping
- Location: Start/Gen
- Part time: 523 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER CLUTCH HAS EXCESSIVE SLIPPAGE TORQUE (OVER 375 IN. LBS) AND EXCESSIVE END PLAY (OVER .010)
